Please use this identifier to cite or link to this item: http://repository.hneu.edu.ua/handle/123456789/12050
Title: Singularly perturbed spectral problems with Neumann boundary conditions
Other Titles: Сингулярно збурені спектральні задачі з крайовими умовами Неймана
Сингулярно возмущенные спектральные задачи с краевыми условиями Неймана
Authors: Piatnitski А.
Rybalko A.
Rybalko V.
Пятницький А.
Рибалко А.
Рибалко В.
Пятницкий А.
Рыбалко А.
Рыбалко В.
Keywords: singularly perturbed operator
Neumann spectral problem
Hamilton-Jacobi equation
сингулярно збурений оператор
спектральна задача Неймана
рівняння Гамільтона-Якобі
сингулярно возмущенный оператор
спектральная задача Неймана
уравнение Гамильтона-Якоби
Issue Date: 2016
Citation: Piatnitski A. Singularly perturbed spectral problems with Neumann boundary conditions / А. Piatnitski, А. Rybalko, V. Rybalko // Complex Variables and Elliptic Equations. – 2016. – V. 61, №2 – P. 252 – 274
Abstract: The paper deals with the Neumann spectral problem for a singularly perturbed second-order elliptic operator with bounded lower order terms. The main goal is to provide a refined description of the limit behaviour of the principal eigenvalue and eigenfunction. Using the logarithmic thansfor-mation, we reduce the studied problem to an additive eigenvalue problem for a singularly perturbed Hamilton-Jacobi equation. Then assuming that Aubry set of the Hamiltonian consists of a finite number of points or limit cycles situated in the domain or on its boundary. We find the limit of the eigenvalue and formulate the selection criterion that allows us to choose a solution of the limit Hamilton-Jacobi equation which gives the logarithmic asymptotics of principal eigenfunction
Статтю присвячено спектральній задачі Неймана для сингулярно збуреного еліптичного оператора другого порядку з обмеженими членами більш низького порядку. Головна мета – забезпечити пок-ращений опис граничної поведінки головного власного значення та власної функції. Використовуючи логарифмічне перетворення, мы зводимо проблему, що вивчається, до адитивної спектральної задачі для сингулярно збуреного рівняння Гамільтона-Якобі. Далі припускамо, що множина Обрі гамільтоніана складається зі скінченної кількості точок або гранчних циклів, що розташовані в області або на її межі. Ми знаходимо границю власного значення та формулюємо критерій відбору, який дозволяє обрати розв’язок граничного рівняння Гамільтона-Якобі, що дає логарифмічну асимптотику головної власної функції
Статья посвящена спектральной задаче Неймана для сингулярно возмущенного эллиптического оператора второго порядка с ограниченными членами более низкого порядка. Основная цель – предоставить улучшенное описание предельного поведения главного собственного значения и собственной функции. Используя логарифмическое преобразование, мы сводим изучаемую задачу к аддитивной спектральной задаче для сингулярно возмущенного уравнения Гамильтона-Якоби. Далее предполагаем, что множество Обри гамильтониана состоит из конечного числа точек или предельных циклов, расположенных в области или на ее границе. Мы находим предел собственного значения и формулируем критерий отбора, позволяющий выбрать решение предельного уравнения Гамильтона-Якоби, которое дает логарифмическую асимптотику главной собственной функции
URI: http://www.repository.hneu.edu.ua/jspui/handle/123456789/12050
Appears in Collections:Статті (ВМЕМ)

Files in This Item:
File Description SizeFormat 
Статья 2 (Singularly 2016).pdf526,84 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.